Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does my SGOT, SGPT and CPK levels indicate any abnormality?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Hi sir , My sgot ,sgpt and cpk values raised.i used to have rosevas tablet for reducing ldl for 4 months. my sgot 145 sgpt 138 cpk 7600 u/l. Doctor suggested that stop the medicine ,it will come down automatically.but i feal tense .please suggest
Posted Sun, 26 Jan 2014 in Liver and Gall Bladder
Answered by Dr. Ketan Vagholkar 31 minutes later
Brief Answer: Medications,plenty of water and rest needed Detailed Answer: Hi, thanks for writing in. Lipid lowering agents are known to cause two deleterious effects 1. Alteration in liver function. 2. Muscle dysfunction or at times even myonecrosis. This is evidenced in your case by raised SGPT suggesting liver dysfunction and raised CPK suggestive of muscle dysfunction. I would suggest the following until both enzymes come to normal. 1. For Liver: a. Sorbitol+tricholine citrate (sorbiline) 2 tablespoons in aglass of warm water in the morning on empty stomachX 6 weeks. b. tab Hepa Merz 1-1-1 X 6 weeks (after meals) 2. For Muscle issues: a. avoid exercising b. plenty of water at least 2 liters per day. c. neurotropic vitamins (B1,B6,B12) 1-1-1 x 6 weeks (after meals) d. Vitamin E capsules 400mgms once a day after breakfast Repeat enzyme levels after 6 weeks. I hope this answers your query. regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor